# SDR FDEA201904170817

- Difficulty date: April 17, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT OUTBOARD HOLE BORE CORROSION CORROSION AT RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT OUTBOARD HOLE BORE (NR 7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-08 AND EA #: 1-5750-T0346541 P1 STEP 2B. TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002-RT WING-OUTBD FLAP, INBD FWD HINGE (WING SIDE) -  CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.  REFER TO EA #: 1-5750-T0346541 P1 AND SNRM NR N00271 FOR WORK DETAILS.
